# SDR 95ZZZX4014

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35269
- Make and model: Piper PA-31-350
- Aircraft serial: 317952136
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Hose Assy
- Part number: 93F0100004Y0300
- Condition: Brittle
- Location: Diff Controller
- Component: LW10098
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A NR 4 'AN' LOW PRESSURE HOSE ASSEMBLY WITH FIRE SLEEVE INSTALLED THAT RUNS FROM THE NR 4 90-DEGREE FITTING ON THE DIFFERENTIAL PRESSURE CONTROLLER TO THE OIL SUMP/INDUCTION HOUSING ASSEMBLY.  THE END THAT ATTACHES TO THE CONTROLLER IS IN CLOSE PROXIMITY TO THE TURBOCHARGER WASTEGATE VALVE CAUSING HOSE TO BECOME VERY HARD AND BRITTLE.  SUBMITTER SUGGESTS THIS HOSE BE CHECKED CLOSELY EVERY ANNUAL AND ROUTINELY REPLACED EVERY 3 YEARS.
